# SDR ZW0A0109001

- Difficulty date: September 19, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- Aircraft time: 77,402 hours, 86,670 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS CRACKED AT STA 168 AND LONGERON 29R, 1.625 INCHES AFT OF AREA CUT OUT FOR CORROSION, VERIFIED BY EDDY CURRENT.  ACCOMPLISHED SKIN REPAIR AT STA 168 AND LONGERON 29R PER SRM 53-04 AND ARA 17918.
